IJPAM: Volume 108, No. 1 (2016)

SOME COMMON FIXED POINT RESULTS FOR COMPATIBLE
MAPPINGS OF TYPES IN MULTIPLICATIVE
METRIC SPACES

Young Chel Kwun$^1$, Parveen Kumar$^2$, Shin Min Kang$^3$, Sanjay Kumar$^4$
$^1$Department of Mathematics
Dong-A University
Busan, 49315, KOREA
$^{2,4}$Departement of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat, 131039, Haryana, INDIA
$^{3}$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA


Abstract. In this paper, we proved the some common fixed point results for compatible mappings of types in multiplicative metric spaces.

Received: March 25, 2016

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: multiplicative metric spaces, compatible mappings, compatible mappings of type $(A),$ of type $(B)$, of type $(C),$ of type $(P)$

Download paper from here.




DOI: 10.12732/ijpam.v108i1.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 1
Pages: 141 - 158


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).